Ask an expert
Question

05 Feb 2003

pain in lowerback
Hi There

Last week Monday I had bronchitis and was given antibiotics and on Wednesday last week I started experiencing constant pain in my lower back and in the stomach area. I have also not been able to keep my food and certain liquids down since. The pain seems to be getting worse every day
Answer 339 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Taryn, it might be a reaction to the drugs or you might have developed stomach or kidney problems that are not necessarily related to the bronchitis and/or drugs. If you are still experiencing the symptoms by the time you receive this, the best would be to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.